# SDR TSAA0155001

- Difficulty date: January 8, 2001
- Submitted: February 5, 2001
- Operation: Air carrier
- Aircraft: N821AL
- Make and model: Boeing 737230
- Aircraft serial: 23155
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 65913631
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IDENTIFIED CRACK AT LEFT HORIZONTAL STABILIZER CENTER SECTION REAR SPAR UPPER CHORD AFT UPPER CLEVIS LUG DURING SCHEDULED INSPECTION PER ECO 1384R6/SB 737-55-1033R1.  (M)
